# SDR CA991210039

- Difficulty date: November 2, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,777 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000008
- Condition: Failed
- Location: Ac Bay
- Component: Cooling Sys (Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNT SMELL IN CABIN, NR2 ACU PACK TURNED OFF, SMELL DISSIPATED. NR2 ACM REPLACED.
